# SDR FDEA202405230723

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N111FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64060
- Aircraft time: 6,567 hours, 3,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201413G
- Part serial: 000334
- Condition: Delaminated
- Location: Lt Wing Flap
- Part time: 6,567 hours, 3,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD MAIN FLAP, LEADING EDGE WITH DELAMINATION AT 31" FROM OUTBOARD   EDGE. LEFT WING, INBOARD MAIN FLAP, LEADING EDGE AT 31" FROM OUTBOARD EDGE WAS REPAIRED   IAW B767 SRM 57-53-01-2R TABLE I PAG 1,2,5 AND SRM 51-70-17-0G PAR 4.A FIG 10 PAG 24-25,48   REV 88 DEC 15/2023
